Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A logarithmic derivative lemma in several complex variables and its applications


Author: Bao Qin Li
Journal: Trans. Amer. Math. Soc. 363 (2011), 6257-6267
MSC (2010): Primary 32A22, 32A20, 30D35
DOI: https://doi.org/10.1090/S0002-9947-2011-05226-8
Published electronically: June 27, 2011
MathSciNet review: 2833553
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a logarithmic derivative lemma in several complex variables and its applications to meromorphic solutions of partial differential equations.


References [Enhancements On Off] (What's this?)

  • 1. Berenstein, C.A. and Gay, R., Complex Variables, Springer-Verlag, New York, 1991. MR 1107514 (92f:30001)
  • 2. A. Biancofiore and W. Stoll, Another proof of the lemma of the logarithmic derivative in several complex variables, Ann. of Math. Stud., 100, Princeton Univ. Press, 1981, 29-45. MR 627748 (83i:32007)
  • 3. R. Gunning, Introduction to Holomorphic Functions of Several Variables, Vol.1, Wadsworth, California, 1990. MR 1052649 (92b:32001a)
  • 4. W. Hayman, Meromorphic functions, Clarendon Press, 1975. MR 0164038 (29:1337)
  • 5. K. Hiong, Sur les fonctions holomorphes dont les dérivées admettent une valeur exceptionnelle, Ann. Ecole Norm. Sup. 72(1955), 165-197. MR 0074525 (17:600h)
  • 6. S. Kobayashi, Hyperbolic Complex Spaces, Grundlehren der Mathematischen Wissenchaften, Vol. 318. Springer-Verlag, 1998. MR 1635983 (99m:32026)
  • 7. B.Q. Li, On entire solutions of Fermat type partial differential equations, International Journal of Mathematics 15(2004), 473-485. MR 2072090 (2005b:35023)
  • 8. B.Q. Li, Entire solutions of certain partial differential equations and factorization of partial derivatives, Transactions of AMS 357 (2005), 3169-3177. MR 2135740 (2006a:32047)
  • 9. J. L. Schiff, Normal Families, Springer-Verlag, New York, 1993. MR 1211641 (94f:30046)
  • 10. W. Stoll, Holomorphic functions of finite order in several complex variables, Conference Board of the Mathematical Sciences, Regional Conference Series in Mathematics, no. 21, The American Mathematical Society, 1974. MR 0350052 (50:2545)
  • 11. W. Stoll, Mehrfache Integrale auf komplexen Mannigfaltigkeiten, Math. Z. 57 (1952), 116-152. MR 0051941 (14:550e)
  • 12. A. Vitter, The lemma of the logarithmic derivative in several complex variables, Duke Math. J. 44(1977), 89-104. MR 0432924 (55:5903)
  • 13. L. Yang, Value Distribution Theory, Springer-Verlag, Berlin, 1993. MR 1301781 (95h:30039)
  • 14. Z. Ye, On Nevanlinna's second main theorem in projective space, Invent. Math. 122 (1995), 475-507. MR 1359601 (96j:32030)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32A22, 32A20, 30D35

Retrieve articles in all journals with MSC (2010): 32A22, 32A20, 30D35


Additional Information

Bao Qin Li
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: libaoqin@fiu.edu

DOI: https://doi.org/10.1090/S0002-9947-2011-05226-8
Received by editor(s): January 8, 2009
Received by editor(s) in revised form: September 23, 2009
Published electronically: June 27, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society